1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 181 | OA
Erdös, László, et al. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 3271–90, doi:10.1137/17M1143125.
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 181 | OA
Erdös, László, et al. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 3271–90, doi:10.1137/17M1143125.
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed